# SDR HALA2016092900366

- Difficulty date: September 29, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 90,115 hours, 35,500 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Rt Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RIGHT SIDE WINDOW INOP.  QRH COMPLETED, STILL INOP.  PERFORMED FIM 30-41 FAULT TREE 803 AND 801.  RESET SYSTEM, OPS CHECKED GOOD.  OK FOR SERVICE.
